# SDR CA190709005

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 31574
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI INTO THE GATE. GROUND CREW DISCOVERED THE NOSE WHEEL BEARING FAILED. BOTH NOSE WHEELS, AXLE REPLACED AND A/C RTS. OUTBD BEARING REPORTED FAILED. (TC# 20190709005)
